Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 231, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 18, 2017, 7:24 PM CDT for Cheyenne County, Sherman County, Kansas; Yuma County, Colorado. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2017, 7:24 PM CDT (00:24 UTC)
- Expired
- Jul 18, 2017, 8:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Yuma County, CO, Cheyenne County, KS, Sherman County, KS
The radar
The Goodland radar (KGLD), 35 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 7:50 PM CDT | HAIL 1 | 7 Ene Hale, KS | ESTIMATED SIZE BY PEEKING OUT WINDOW. LOUD BOOMS ON ROOF SO HAIL MAY HAVE BEEN LARGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3055 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
440
WUUS53 KGLD 190024
SVRGLD
COC125-KSC023-181-190115-
/O.NEW.KGLD.SV.W.0231.170719T0024Z-170719T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
624 PM MDT TUE JUL 18 2017
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Southeastern Yuma County in northeastern Colorado...
Southwestern Cheyenne County in northwestern Kansas...
Northwestern Sherman County in northwestern Kansas...
* Until 715 PM MDT/815 PM CDT/
* At 623 PM MDT/723 PM CDT/, a severe thunderstorm was located 10
miles west of St. Francis, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Yuma County in northeastern Colorado...southwestern
Cheyenne and northwestern Sherman Counties in northwestern Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3963 10166 3944 10201 3954 10205 3957 10205
3958 10207 3971 10213 3983 10195
TIME...MOT...LOC 0023Z 321DEG 7KT 3972 10198
HAIL...1.25IN
WIND...60MPH
$$
Husted3 follow-up statements
121
WWUS53 KGLD 190029
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
629 PM MDT TUE JUL 18 2017
COC125-KSC023-181-190115-
/O.CON.KGLD.SV.W.0231.000000T0000Z-170719T0115Z/
Yuma CO-Cheyenne KS-Sherman KS-
629 PM MDT TUE JUL 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
MDT/815 PM CDT/ FOR SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN
COLORADO...SOUTHWESTERN CHEYENNE AND NORTHWESTERN SHERMAN COUNTIES IN
NORTHWESTERN KANSAS...
At 629 PM MDT/729 PM CDT/, a severe thunderstorm was located 10 miles
northeast of Bonny Reservoir, and is nearly stationary.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Yuma County in northeastern Colorado...southwestern
Cheyenne and northwestern Sherman Counties in northwestern Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3963 10166 3944 10201 3954 10205 3957 10205
3958 10207 3971 10213 3983 10195
TIME...MOT...LOC 0029Z 330DEG 3KT 3971 10202
HAIL...1.75IN
WIND...60MPH
$$
Husted672
WWUS53 KGLD 190052
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
652 PM MDT TUE JUL 18 2017
COC125-190102-
/O.CAN.KGLD.SV.W.0231.000000T0000Z-170719T0115Z/
Yuma CO-
652 PM MDT TUE JUL 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YUMA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3963 10166 3950 10189 3954 10205 3976 10205
3983 10195
TIME...MOT...LOC 0052Z 295DEG 6KT 3970 10198
$$
KSC023-181-190115-
/O.CON.KGLD.SV.W.0231.000000T0000Z-170719T0115Z/
Cheyenne KS-Sherman KS-
652 PM MDT TUE JUL 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
MDT/815 PM CDT/ FOR SOUTHWESTERN CHEYENNE AND NORTHWESTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS...
At 652 PM MDT/752 PM CDT/, a severe thunderstorm was located 10 miles
southwest of St. Francis, moving southeast at 5 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southwestern Cheyenne and northwestern Sherman Counties in
northwestern Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3963 10166 3950 10189 3954 10205 3976 10205
3983 10195
TIME...MOT...LOC 0052Z 295DEG 6KT 3970 10198
HAIL...1.50IN
WIND...60MPH
$$
Husted881
WWUS53 KGLD 190110
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
710 PM MDT TUE JUL 18 2017
KSC023-181-190120-
/O.EXP.KGLD.SV.W.0231.000000T0000Z-170719T0115Z/
Cheyenne KS-Sherman KS-
710 PM MDT TUE JUL 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEYENNE AND
NORTHWESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS WILL EXPIRE AT
715 PM MDT/815 PM CDT/...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
LAT...LON 3963 10166 3950 10189 3954 10205 3976 10205
3983 10195
TIME...MOT...LOC 0110Z 321DEG 7KT 3968 10196
$$
HustedWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:39 PM CDT, 45 minutes earlier.
Area forecast discussion, Jul 18, 6:39 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
539 PM MDT Tue Jul 18 2017
.SHORT TERM...(This afternoon through Wednesday)
Issued at 208 PM MDT Tue Jul 18 2017
Large scale ridge extents from the southwest US, across the Central
High Plains, and into the southern Mississippi River Valley. A plume
of monsoonal moisture is shown on WV imagery to be rotating through
the western extent of this ridge and into the Central Rockies.
This afternoon-tonight: A front stalled over the Nebraska Panhandle
may shift south slightly in response to a mid level shortwave
associated with monsoonal flow riding the northern part of the ridge.
This should remain north of our CWA, but the increased forcing may
combine with weak convergence along surface trough in our northwest
to kick off thunderstorm activity. CINh has already weakened in this
region and a shallow CU field has developed. RAP analysis support ML
CAPE in excess of 2000 J/KG and PWATs around 1-1.3" range. Shear is
less impressive, so once again localized heavy rain and pulse
thunderstorms are favored (hail/wind). Thunderstorm activity is
shown by high res guidance to drift to the southeast which takes it
away from better instability, but does raise the possibility for
showers/thunderstorms further south and east than originally
anticipated. I made adjustments to account for these trends.
Wednesday: Ridge shifts just a little further north and we should
see subsidence in place and a less favorable pattern for possible
afternoon thunderstorm development. Guidance is in line with this
shift in pattern, and keeps conditions dry over our CWA.
Regarding Temperatures/Heat Advisory: We have yet to reach
advisory criteria over most locations in advised area, but it is
getting close and a few locations are just now starting to reach.
There is an upward trend in temps in line with forecast, and Tds
are remaining high in our east. No changes planned as heat index
values 103-105 (a few higher) still appear likely across advised
area. Overnight lows remain mild, but heat indices should decrease
below 75 (may be close in our far east), so a decision was made
not to extend advisory overnight. Tds may be a little lower on
Wed, but temperatures will not be much different (upper 90s/lower
100s). Result should be 103-105 heat index values confined in our
north and east, and I issued another Heat Advisory for Wed
afternoon/early evening at favored locations. I am less confidence
further west and south.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 134 PM MDT Tue Jul 18 2017
High pressure aloft is expected to move east over the plains while a
a short wave trough starts to move in behind the ridge. A few storms
are possible during the evening, mainly over the northwestern
sections of our area, due to a shift in the pattern. Thursday's
overnight low temperatures are expected to drop into middle to upper
60s over the western half and 70-75 over the eastern half of the
forecast area.
Over the weekend, the ridge will continue to flatten out and move
towards the east on Friday. This will produce slightly cooler
temperatures over the western half of our CWA while the eastern half
is still expected to climb into the upper 90s to just over 100
degrees. A prefrontal boundary looks to push through the region from
the northwest to southeast and serve as an axis for thunderstorm
development Friday afternoon. Then a cold front will follow on
Saturday producing another chance of thunderstorms across the
region. This cold front looks to stall and weaken over the central
Plains on Sunday. This will keep showers and thunderstorms in the
forecast until the front weakens and eventually give way to another
building high pressure from the west, decreasing rain chances Sunday
night and early into Monday morning.
As high pressure returns to the region during the first part of the
week, weak troughs are expected to move through the region as well.
with that said going to keep the chance of showers and
thunderstorms that the builder is given for the end of. As for the
period. As for temperatures, expect the highs to reach into the
upper 80s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 534 PM MDT Tue Jul 18 2017
Vfr conditions are expected through the period. For Kgld, a
prefrontal trough that is currently near the site will move north
later on this evening into the overnight hours. Late tomorrow
morning the south winds will increase to near 17 knots with gusts
to near 25 knots.
For Kmck, thunderstorms will be in the area during the mid and
late evening hours. However, current trends are not matching up
well with high resolution/Cam output so have low confidence in
what will happen. This is usually happens in weak flow aloft
situations. So at this time chose to do vcts beginning at 03z and
ending at 06z. For the first half of the period the winds will be
less than 10 knots from the east or light and variable due to
thunderstorm outflow winds. By late tomorrow morning/early
tomorrow afternoon southerly winds will increase to near 15 knots
with gusts to near 23 knots.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory until 8 PM CDT this evening for KSZ002>004-014>016-
028-029.
Heat Advisory from 1 PM to 8 PM CDT Wednesday for KSZ002>004-015-
016.
CO...NONE.
NE...Heat Advisory until 7 PM MDT /8 PM CDT/ this evening for
NEZ079>081.
Heat Advisory from noon MDT /1 PM CDT/ to 7 PM MDT /8 PM CDT/
Wednesday for NEZ079>081.
&&
SHORT TERM...DR
LONG TERM...BW
AVIATION...BULLERHazardous weather outlook, Jul 18, 11:40 AM CDT, 7 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1040 AM MDT Tue Jul 18 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191645- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 1040 AM MDT Tue Jul 18 2017 /1140 AM CDT Tue Jul 18 2017/ This hazardous weather outlook is for east central Colorado... extreme southwest Nebraska and northwest Kansas. .DAY ONE...THIS AFTERNOON AND TONIGHT... A few severe thunderstorms may develop late this afternoon through the early evening across northeast Colorado and southwest Nebraska. Threats include large hail and damaging wind. Heat index values around 105 degrees are possible across portions of the central high plains east of a line from Benkelman, Nebraska to Oakley, Kansas this afternoon. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY... High Temperatures and Heat Index values in the lower 100s are possible each afternoon from Wednesday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required after 2 PM MDT (3 PM CDT) through 8 PM MDT (9 PM CDT).
In the hours before
Special weather statement, Jul 18, 6:21 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Goodland KS
521 PM MDT TUE JUL 18 2017
COZ090-KSZ001-182330-
Yuma County CO-Cheyenne KS-
521 PM MDT TUE JUL 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY IN
NORTHEASTERN COLORADO AND NORTHWESTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS UNTIL 530 PM MDT/630 PM CDT/...
At 521 PM MDT/621 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southwest of Haigler, or 14 miles northwest of
St. Francis, moving southeast at 5 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Beecher Island.
This includes Highway 385 between mile markers 232 and 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4001 10205 4000 10205 4000 10203 3989 10173
3974 10191 3995 10232 4003 10210
TIME...MOT...LOC 2321Z 310DEG 6KT 3990 10201
Husted/HillLocal storm report, Jul 18, 6:22 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT TUE JUL 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL YUMA 40.12N 102.72W
07/18/2017 M1.00 INCH YUMA CO EMERGENCY MNGR
&&
RHUSTEDSpecial weather statement, Jul 18, 6:28 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Goodland KS
528 PM MDT TUE JUL 18 2017
COZ090-182345-
Yuma County CO-
528 PM MDT TUE JUL 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL
545 PM MDT...
At 527 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northeast of Lone Star to 6 miles
northwest of Eckley. Movement was east at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Yuma, Eckley and Clarkville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4044 10259 4009 10239 4003 10279 4035 10279
4035 10278 4044 10278
TIME...MOT...LOC 2327Z 255DEG 14KT 4040 10275 4016 10259
Husted/HillSpecial weather statement, Jul 18, 6:32 PM CDT, 52 minutes before
Special Weather Statement National Weather Service Goodland KS 532 PM MDT TUE JUL 18 2017 COZ090-KSZ001-NEZ079-190000- Yuma County CO-Cheyenne KS-Dundy NE- 532 PM MDT TUE JUL 18 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY IN NORTHEASTERN COLORADO...NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS AND SOUTHWESTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 600 PM MDT/700 PM CDT/... At 532 PM MDT/632 PM CDT/, Doppler radar was tracking strong thunderstorms along a line extending from 3 miles south of Wray to 4 miles northwest of St. Francis. These storms were nearly stationary. Dime size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Wray, St. Francis, Laird and Beecher Island. This includes Highway 385 between mile markers 234 and 244. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4014 10218 3985 10167 3971 10184 3999 10233 TIME...MOT...LOC 2332Z 226DEG 3KT 4003 10222 3983 10185 Husted/Hill
Special weather statement, Jul 18, 7:09 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Goodland KS
609 PM MDT TUE JUL 18 2017
COZ090-190045-
Yuma County CO-
609 PM MDT TUE JUL 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL
645 PM MDT...
At 609 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Lone Star, or 13 miles north of Yuma, moving
southeast at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Clarkville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4044 10252 4027 10239 4015 10265 4026 10280
4035 10279 4035 10278 4044 10278
TIME...MOT...LOC 0009Z 315DEG 8KT 4032 10273
Husted/HillLocal storm report, Jul 18, 7:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
623 PM MDT TUE JUL 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 10 S HAIGLER 39.87N 101.94W
07/18/2017 E1.00 INCH CHEYENNE KS PUBLIC
PEA TO QUARTER SIZE HAIL.
&&
HILLThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:21 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 39 min |
| Jul 18, 7:09 PM CDT | Special Weather Statement | GLD | Yuma | 36 min |
| Jul 18, 7:27 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 48 min |
| Jul 18, 8:04 PM CDT | Special Weather Statement | GLD | Phillips | 26 min |
| Jul 18, 8:14 PM CDT | Special Weather Statement | GLD | Kit Carson | 16 min |
| Jul 18, 8:32 PM CDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| Jul 18, 8:57 PM CDT | Special Weather Statement | GLD | Yuma | 33 min |
| Jul 18, 10:03 PM CDT | Special Weather Statement | GLD | Yuma | 27 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.